# SDR SWIA202054883

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 1015.00 BETWEEN STGR 27-25L, FWD SIDE.  C-CHECK RO 12/26/2020.  REMOVED CORROSION ON FRAME 1015.00 BETWEEN STRG 27-25L FWD SIDE, REF CRJ900 SRM.  FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO.  REWORK WITHIN LIMITS.  ALL ASSOCIATED CHECKS C/W, NO DEFECTS NOTED AT THIS TIME.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.
